# SDR SWIA202266445

- Difficulty date: September 3, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 33,910 hours, 22,543 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE CAUSED BY PROTRUDING SCREW ON LH #1 SLAT LOCATED ROUGHLY AT WS108 ON THE UPPER AFT SIDE.   (FILED CLOSED)     COMPLIED WITH TEMPORARY REPAIR FOR GOUGE DAMAGE TO LH SLAT #1 TRAILING EDGE AND AFT SKIN NEAR SS144.94 PER REO 690-57-42-908 REV "--" DATED 2022-09-07.  COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.  THIS REPAIR IS ACCEPTABLE FOR 6320 FLIGHT HOURS AND REQUIRES VISUAL INSPECTIONS OF REPAIRED AREA FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 800 FLIGHT HOURS. /   CARRIED FORWARD FOR RESCHEDULING - TIME REMAINING UNTIL NEXT RE-INSPECTION IS DUE OR UNTIL PERMANENT REPAIR IS REQUIRED.
